Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 2, Pages 127-130
http://dx.doi.org/10.1155/S1048953397000154

Random fixed points of non-self maps and random approximations

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait

Received 1 June 1996; Revised 1 December 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg, “Random fixed points of non-self maps and random approximations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 127-130, 1997. https://doi.org/10.1155/S1048953397000154.